# SDR SWAA2020090914363

- Difficulty date: September 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,243 hours, 44,007 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN SI 12095 FOUND 0.75' CRACK 2' R OF STRINGER 1 AND 11' AFT OF BS 767 ON FUSELAGE CROWN SKIN.  TRANSFERRED TO LP 1450217.
